Some Volterra integral equations of the first kind with hypergeometric functions in the kernels
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1988), pp. 68-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_2_a13,
author = {V. F. Volkodavov and N. Ya. Nikolaev},
title = {Some {Volterra} integral equations of the first kind with hypergeometric functions in the kernels},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {68--71},
year = {1988},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_2_a13/}
}
TY - JOUR AU - V. F. Volkodavov AU - N. Ya. Nikolaev TI - Some Volterra integral equations of the first kind with hypergeometric functions in the kernels JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1988 SP - 68 EP - 71 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1988_2_a13/ LA - ru ID - IVM_1988_2_a13 ER -
%0 Journal Article %A V. F. Volkodavov %A N. Ya. Nikolaev %T Some Volterra integral equations of the first kind with hypergeometric functions in the kernels %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1988 %P 68-71 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1988_2_a13/ %G ru %F IVM_1988_2_a13
V. F. Volkodavov; N. Ya. Nikolaev. Some Volterra integral equations of the first kind with hypergeometric functions in the kernels. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1988), pp. 68-71. http://geodesic.mathdoc.fr/item/IVM_1988_2_a13/